Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#287141] of Ingrid Daubechies

Papers Published

  1. Cohen, A; Daubechies, I, A new technique to estimate the regularity of refinable functions, Revista Matematica Iberoamericana, vol. 12 no. 2 (1996), pp. 527-591
    (last updated on 2017/12/15)

    Abstract:
    We study the regularity of refinable functions by analyzing the spectral properties of special operators associated to the refinement equation; in particular, we use the Fredholm determinant theory to derive numerical estimates for the spectral radius of these operators in certain spaces. This new technique is particularly useful for estimating the regularity in the cases where the refinement equation has an infinite number of nonzero coefficients and in the multidimensional cases.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320